Authors: Došen, Kosta 
Petrić, Zoran 
Title: Representing conjunctive deductions by disjunctive deductions
Journal: Review of Symbolic Logic
Volume: 10
Issue: 1
First page: 145
Last page: 157
Issue Date: 1-Mar-2017
Rank: M21
ISSN: 1755-0203
DOI: 10.1017/S175502031600037X
Abstract: 
A skeleton of the category with finite coproducts freely generated by a single object has a subcategory isomorphic to a skeleton of the category with finite products freely generated by a countable set of objects. As a consequence, we obtain that has a subcategory equivalent with . From a proof-theoretical point of view, this means that up to some identifications of formulae the deductions of pure conjunctive logic with a countable set of propositional letters can be represented by deductions in pure disjunctive logic with just one propositional letter. By taking opposite categories, one can replace coproduct by product, i.e., disjunction by conjunction, and the other way round, to obtain the dual results.
Publisher: Cambridge University Press

Show full item record

Page view(s)

24
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.